# SDR ASAA2016030315749

- Difficulty date: March 3, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 7 hours, 10 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8222835002
- Part serial: 40FN6V
- Condition: Malfunctioned
- Location: Satcom
- Part time: 9,353 hours, 3,051 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM DATA DOES NOT LINK TEST, REF AMM 23-15-00-730-801, STEP 1.E. 7, A-P WITH VHF-3 C/B OPEN, PROMPT NEXT TO SATCOM DOES NOT APPEAR.  ACFT GROUNDED.   R & R IRIDIUM TRANSCEIVER IAW AMM 23-15-00-400-801.  SATCOM COMMUNICATION SYS OP'S CHECKED GOOD, VOICE AND DATA, NO FAULTS NOTED REF 23-15-00-730-801.
